# SDR EIA2005100

- Difficulty date: April 5, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 393 STRINGER 44L ONE EACH FASTENER HOLE FOUND CRACKED RUNNING FOWARD LOWER 1/8 INCH APPROX AND 3/16 INCH AFT.  STRINGER PLATE REPAIRED PER SB 747-53-2305.
